# SDR ASAA2022051338333

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,873 hours, 15,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11895
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 51,456 hours, 15,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF ASA EFECT 60283833 WHILE TROUBLE SHOOTING PACK LIGHT FOUND MULTIPLE R/H RAM AIR ACTUATOR FAULTS AND R/H RAM AIR ACTUATOR DOES NOT OPERATE. RAM AIR DOOR STUCK CLOSED. GROUNDED - YES. REMOVED AND REPLACED R/H RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. OP CHECK NORMAL BITE CHECK GREEN.
